# SDR SWAA2022030225005

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 787 STR 11R STRINGER CLIP CRACKED AT RADIUS. (MARKED) / REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02.
